# SDR SIMA981721

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4151 - NINE EMERGENCY FLOOR PROXIMITY LIGHTS IN AFT OF AIRCRAFT AND ONE EXIT SIGN ON AFT WALL DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK 73WL.  OPERATIONAL CHECK GOOD.  (X)
